Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 129, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 29, 2009, 6:35 PM CDT for Chester County, Decatur County, Henderson County, Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2009, 6:35 PM CDT (23:35 UTC)
- Expired
- Jul 29, 2009, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Decatur County, TN, Henderson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:15 PM CDT | FLASH FLOOD | Parsons, TN | FLASH FLOODING OF LOW WATER CROSSINGS ALONG MAXWELL STREET AND BIBLE HILL ROAD WAS REPORTED. |
| Jul 29, 8:21 PM CDT | FLASH FLOOD | Parsons, TN | FLASH FLOODING OF LOW WATER CROSSINGS ALONG MAXWELL STREET AND BIBLE HILL ROAD WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 292335
FFWMEG
TNC023-039-077-300230-
/O.NEW.KMEG.FF.W.0129.090729T2335Z-090730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
635 PM CDT WED JUL 29 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 930 PM CDT
* AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS DOPPLER
RADAR ESTIMATES THAT 1 TO 2 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE WILDERSVILLE...SARDIS...REAGAN...PARSONS...DECATURVILLE AND
DARDEN.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA AS SHOWERS AND THUNDERSTORMS MOVE THROUGH THE AREA.
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8800 3542 8806 3539 8810 3538 8819
3543 8824 3543 8836 3538 8837 3539 8847
3560 8853 3577 8842 3583 8829 3582 8818
3586 8817 3586 8804 3582 8797 3573 8802
3561 8802 3550 8796 3544 8804 3540 8796
$$2 follow-up statements
000
WGUS74 KMEG 300043
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT WED JUL 29 2009
TNC023-039-077-300230-
/O.CON.KMEG.FF.W.0129.000000T0000Z-090730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-HENDERSON TN-CHESTER TN-
741 PM CDT WED JUL 29 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL CHESTER...HENDERSON AND DECATUR COUNTIES...
AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS
DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN
ACROSS PORTIONS OF THE WARNED AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ
TRACE STATE PARK...NATCHEZ TRACE STATE FOREST AND LEXINGTON. THIS
WARNING ALSO INCLUDES BEECH LAKE...PIN OAK LAKE AND PINE LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.ADDITIONAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2 INCHES ARE POSSIBLE
IN THE WARNED AREA AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE
THROUGH THE AREA.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8800 3542 8806 3539 8810 3538 8819
3543 8824 3543 8836 3538 8837 3539 8847
3560 8853 3577 8842 3583 8829 3582 8818
3586 8817 3586 8804 3582 8797 3573 8802
3561 8802 3550 8796 3544 8804 3540 8796
$$000
WGUS74 KMEG 300231
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
930 PM CDT WED JUL 29 2009
TNC023-039-077-300240-
/O.EXP.KMEG.FF.W.0129.000000T0000Z-090730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-HENDERSON TN-CHESTER TN-
930 PM CDT WED JUL 29 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CHESTER...
HENDERSON AND DECATUR COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE. HOWEVER...MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION DUE
TO RUNOFF FROM HEAVY RAINFALL WHICH FELL EARLIER THIS EVENING.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3538 8800 3542 8806 3539 8810 3538 8819
3543 8824 3543 8836 3538 8837 3539 8847
3560 8853 3577 8842 3583 8829 3582 8818
3586 8817 3586 8804 3582 8797 3573 8802
3561 8802 3550 8796 3544 8804 3540 8796
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 5:04 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 29, 5:04 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT WED JUL 29 2009
.UPDATE...
UPDATED TO RAISE POPS FOR THIS EVENING...AND TO START FLASH FLOOD
WATCH IMMEDIATELY. SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY
RAINFALL...ARE ALREADY MOVING INTO THE AREA.
JCL
&&
.PREV DISCUSSION... /ISSUED 257 PM CDT WED JUL 29 2009/
CURRENTLY...A STATIONARY FRONT IS LOCATED FROM THE EASTERN GREAT
LAKES THROUGH THE OHIO VALLEY INTO NORTHERN ARKANSAS/OKLAHOMA.
SOUTH OF THIS FRONT THE AIRMASS IS VERY MOIST WITH SURFACE
DEWPOINTS IN THE LOWER AND MID 70S AND PWS OVER 2 INCHES. NUMEROUS
THUNDERSTORMS HAVE DEVELOPED SOUTH OF THIS FRONT ACROSS MUCH OF
THE LOWER MISSISSIPPI VALLEY AND THESE STORMS WILL CONTINUE TO
MOVE INTO THE MID SOUTH OVER THE NEXT SEVERAL HOURS.
TONIGHT THROUGH THURSDAY EVENING...THE FRONT WILL REMAIN
STATIONARY OR DRIFT NORTH OVERNIGHT AS SURFACE LOW PRESSURE
DEVELOPS OVER THE SOUTHERN PLAINS IN RESPONSE TO AN APPROACHING
MID LEVEL SHORTWAVE. EXPECT THE LOW LEVEL JET TO INCREASE ACROSS
THE ARKLATEX AND LOWER MISSISSIPPI VALLEY OVERNIGHT AND THIS WILL
CONTINUE TO FUEL NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
REGION. ON THURSDAY WEAK LOW PRESSURE SHOULD TRACK ACROSS THE
AREA AS THE FRONT STARTS TO SAG SOUTHWARD. AS A RESULT SHOWERS AND
THUNDERSTORMS WILL BE WIDESPREAD. SINCE PWS WILL BE ABOVE 2 INCHES
TONIGHT THROUGH THURSDAY EVENING THERE IS THE POTENTIAL FOR PLENTY
OF HEAVY RAIN. SOME LOCATIONS COULD SEE UP TO THREE INCHES DURING
THIS PERIOD AND WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR
THE ENTIRE AREA THROUGH THURSDAY EVENING. THE SEVERE THREAT LOOKS
MARGINAL SINCE THE WIDESPREAD PRECIP AND CLOUD COVER SHOULD KEEP
THE INSTABILITY IN CHECK...THOUGH SOME STRONG STORMS ARE CERTAINLY
POSSIBLY THROUGH THURSDAY EVENING. THE FRONT WILL TRY TO WORK
THROUGH THE MID SOUTH THURSDAY NIGHT AND WILL PROBABLY STALL
ACROSS NORTH MISSISSIPPI BY EARLY FRIDAY. TEMPS WILL REMAIN MILD
TONIGHT AND COOLER THAN NORMAL ON THURSDAY WITH HIGHS IN THE LOWER
TO MIDDLE 80S.
FRIDAY AND FRIDAY NIGHT...FRONT SHOULD BE STALLED ACROSS EXTREME
SOUTHERN PARTS OF THE AREA WITH BEST CHANCES FOR SHOWERS AND
THUNDERSTORMS ACROSS NORTH MISSISSIPPI. AREAS ALONG AND NORTH OF
I-40 SHOULD BE MOSTLY DRY. TEMPS WILL CONTINUE TO BE BELOW NORMAL
WITH HIGHS IN THE 80S ON FRIDAY.
SATURDAY THROUGH SUNDAY...AN STRONGER MID LEVEL TROF WILL BEGIN
WORKING INTO THE CENTRAL PLAINS HELPING TO LIFT THE FRONT OVER
NORTH MISSISSIPPI NORTHWARD AS A WARM FRONT. AS A RESULT INCREASED
POPS FOR SATURDAY ACROSS THE AREA. A COLD FRONT WILL PUSH INTO THE
AREA SATURDAY NIGHT WITH MORE CHANCES FOR SHOWERS AND THUNDERSTORMS.
A FEW STRONG STORMS ARE POSSIBLE SATURDAY AFTERNOON AND SATURDAY
NIGHT.
MONDAY AND TUESDAY...THE COLD FRONT WILL DISSIPATE EAST OF THE MID
SOUTH LEAVING THE AREA UNDER A WEAK UPPER LEVEL TROF AND WEAK
SURFACE HIGH PRESSURE. THINK THIS PERIOD WILL BE RELATIVELY QUIET
WITH PERHAPS MAINLY AFTERNOON/EVENING POP UP CONVECTION. WILL
CONTINUE 20 POPS FOR THIS TIME FRAME. TEMPS WILL BE A LITTLE
CLOSER TO NORMAL...PERHAPS TOUCHING 90.
WEDNESDAY...ANOTHER COLD FRONT MAY APPROACH SO WILL BUMP POPS UP
TO THE CHANCE CATEGORY.
SJM
&&
.AVIATION...
18Z TAFS
GENERALLY VFR CONDITIONS CAN BE EXPECTED THROUGH 06Z AT
KMEM...KMKL...AND KJBR. SHRA/TSRA WILL MOVE INTO KTUP AFTER 20Z
WITH BRIEF GUSTY WINDS AND IFR/MVFR CONDITIONS CAN BE
EXPECTED.THROUGH 01Z. WILL AMEND AS NECESSARY IF SHRA/TSRA
APPROACH KMEM AND KJBR.
AFTER 06Z...APPEARS SHRA/TSRA WILL BECOME MORE NUMEROUS OVER THE
AREA AHEAD OF A LOW PRESSURE DISTURBANCE. KEPT VFR CONDITIONS FOR
KMEM AND KMKL FOR NOW ALTHOUGH MVFR CONDITIONS WILL BE POSSIBLE. MVFR
CONDITIONS CAN BE EXPECTED AT KTUP DUE TO CEILINGS AND KJBR DUE TO
SHRA/TSRA.
KNS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 74 84 71 85 / 70 90 70 20
MKL 71 82 70 84 / 70 90 70 20
JBR 71 80 68 86 / 70 90 50 10
TUP 72 87 73 84 / 70 70 80 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR DUNKLIN-
PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 29, 3:20 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 320 PM CDT WED JUL 29 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 320 PM CDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MID SOUTH OVERNIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AND POSSIBLE FLASH FLOODING. A FEW STRONG THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON INTO THIS EVENING ACROSS THE MID SOUTH. GUSTY WINDS AND SMALL HAIL WILL BE THE MAIN THREATS FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MID SOUTH THURSDAY AND THURSDAY EVENING. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AND POSSIBLE FLASH FLOODING. A FEW STRONG STORMS ARE ALSO POSSIBLE THURSDAY AND THURSDAY EVENING WITH GUSTY WINDS AND SMALL HAIL. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR FRIDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL MAY CONTINUE TO CREATE AN ELEVATED RISK OF FLASH FLOODING. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...BUT ORGANIZED WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SJM
In the hours before
Special weather statement, Jul 29, 5:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 547 PM CDT WED JUL 29 2009 MSZ001-TNZ088-292330- DE SOTO MS-SHELBY TN- 547 PM CDT WED JUL 29 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... DESOTO COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM MIDTOWN MEMPHIS TO EUDORA AT 547 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...CORDOVA...GERMANTOWN...HERNANDO...HORN LAKE...MIDTOWN MEMPHIS...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 630 PM CDT. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES LAKE MCKELLAR AND ROBCO LAKE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:13 PM CDT | Flash Flood Watch | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 37 hr |
| Jul 29, 5:31 PM CDT | Areal Flood Advisory | MEG | Shelby | 119 min |
| Jul 29, 5:41 PM CDT | Flash Flood Warning | MEG | Shelby | 117 min |
| Jul 29, 6:15 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 90 min |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.